It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Panic Attack Medications taken with Pamelor

Panic Attack Medications taken with Pamelor

[ Back to Messages ]

Message

Posted by Dana on October 26, 2000 at 14:21:13:

I have been having panic/anxiety attacks for the past year. My doctor put my on Xanax, which has helped. I just recently changed doctors and my new doctor keeps trying me on a different medication every month.
I have been taking pamelor for 4 years to control migraines, and every time the doctor changes my meds, I get a migraine.
I can't seem to win! Has anyone had this problem and if you did, what can I take for anxiety that doesn't affect the Pamelor?


Follow Ups




All times are GMT -7. The time now is 12:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!